# SDR 97ZZZX2887

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52442
- Make and model: Cessna R182
- Aircraft serial: R18201646
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Lt Horz Stab
- Part time: 9,561 hours
- Component: 123260031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND REINFORCEMENT ON THE HORIZONTAL STABILIZER WAS FOUND CRACKED.  THIS REINFORCEMENT IS ONE OF THE AFT ATTACH POINTS OF THE HORIZONTAL STABILIZER.
